Alert archive / North Dakota / Blizzard Warnings in 2020
Blizzard Warning 2, NWS Bismarck, ND
NWS Bismarck, ND issued this blizzard warning at Dec 22, 2020, 4:09 PM CST for 4 counties in North Dakota. It took effect at Dec 23, 2020, 3:00 AM CST. It was in force for 12 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 22, 2020, 4:09 PM CST (22:09 UTC)
- In effect from
- Dec 23, 2020, 3:00 AM CST
- Expired
- Dec 23, 2020, 2:56 PM CST
- In force
- 12 hr
- Issued by
- NWS Bismarck, ND
Counties Dickey County, ND, Foster County, ND, LaMoure County, ND, Stutsman County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 136 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 23, 7:00 AM CST | SNOW 1.3 | 5 S Monango, ND | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 5 S MONANGO. 24 HOUR TOTAL. CORRECTED REPORT TO READ SNOW. |
| Dec 23, 7:00 AM CST | SNOW 1.5 | 4 Ese La Moure, ND | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 4 ESE LA MOURE. 24 HOUR TOTAL. CORRECTED TO READ SNOW REPORT. |
| Dec 23, 8:00 AM CST | SNOW 1 | Montpelier, ND | 24 HOUR TOTAL. |
| Dec 23, 10:00 AM CST | BLIZZARD | 2 Nne Oakes, ND | OAKES AIRPORT. CONDITIONS ONGOING NOW FOR 4 HOURS. HIGHEST WIND GUST DURING THE BLIZZARD SO FAR IS 58 MPH AT 955 AM OBSERVATION. |
| Dec 23, 10:20 AM CST | BLIZZARD | 2 N Verona, ND | EMERGENCY MANAGER AND LAW ENFORCEMENT DESCRIBE A BLIZZARD IN OPEN COUNTRY THROUGH THE EASTERN PART OF LAMOURE COUNTY WITH VERY POOR VISIBILITY. A HALF INCH OF SNOW ON THE WESTERN END OF THE COUNTY TO AS MUCH AS 2 INCHES ON THE EASTERN END. TRAFFIC SPEEDS IN OP |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 10.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1844 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 438 m²/s²
- 0-3 km storm-relative helicity
- 527 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
119 WWUS43 KBIS 222209 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 409 PM CST Tue Dec 22 2020 NDZ004-005-012-013-023-222315- /O.CAN.KBIS.WS.A.0004.201223T0300Z-201223T2100Z/ Bottineau-Rolette-McHenry-Pierce-Wells- Including the cities of Bottineau, Rolla, Dunseith, Rolette, Shell Valley, St. John, Velva, Towner, Drake, Rugby, Harvey, and Fessenden 409 PM CST Tue Dec 22 2020 ...WINTER STORM WATCH IS CANCELLED... A high wind warning has been issued. Snow and blowing snow in high winds will cause reduced visibility and challenging travel. $$ NDZ025-230615- /O.UPG.KBIS.WS.A.0004.201223T0300Z-201223T2100Z/ /O.NEW.KBIS.BZ.W.0002.201223T0900Z-201224T0000Z/ Foster- Including the city of Carrington 409 PM CST Tue Dec 22 2020 ...BLIZZARD WARNING IN EFFECT FROM 3 AM TO 6 PM CST WEDNESDAY... * WHAT...Blizzard conditions expected. Total snow accumulations of two or three inches. Winds gusting as high as 65 mph and near zero visibility in snow and blowing snow. * WHERE...Foster County. * WHEN...From 3 AM to 6 PM CST Wednesday. * IMPACTS...Plan on slippery roads. Widespread blowing snow will significantly reduce visibility, with very difficult and maybe even dangerous travel. Strong winds could break tree limbs. The cold wind chills as low as 25 below zero will cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... The latest road conditions for North Dakota can be found on the North Dakota Department of transportation web page, or by calling 5 1 1. && $$ NDZ037-048-051-230615- /O.UPG.KBIS.WS.A.0004.201223T0600Z-201224T0000Z/ /O.NEW.KBIS.BZ.W.0002.201223T0900Z-201224T0000Z/ Stutsman-La Moure-Dickey- Including the cities of Jamestown, Lamoure, Edgeley, Kulm, Oakes, and Ellendale 409 PM CST Tue Dec 22 2020 ...BLIZZARD WARNING IN EFFECT FROM 3 AM TO 6 PM CST WEDNESDAY... * WHAT...Blizzard conditions expected. Total snow accumulations of two or three inches. Winds gusting as high as 65 mph and near zero visibility in snow and blowing snow. * WHERE...Stutsman, La Moure and Dickey counties. * WHEN...From 3 AM to 6 PM CST Wednesday. * IMPACTS...Plan on slippery roads. Widespread blowing snow will significantly reduce visibility, with very difficult and maybe even dangerous travel. Strong winds could break tree limbs. The cold wind chills as low as 25 below zero will cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... The latest road conditions for North Dakota can be found on the North Dakota Department of transportation web page, or by calling 5 1 1. && $$ JP Martin
7 follow-up statements
027 WWUS43 KBIS 230037 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 637 PM CST Tue Dec 22 2020 NDZ025-037-048-051-230845- /O.CON.KBIS.BZ.W.0002.201223T0900Z-201224T0000Z/ Foster-Stutsman-La Moure-Dickey- Including the cities of Carrington, Jamestown, Lamoure, Edgeley, Kulm, Oakes, and Ellendale 637 PM CST Tue Dec 22 2020 ...BLIZZARD WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM CST WEDNESDAY... * WHAT...Blizzard conditions expected. Total snow accumulations of two or three inches. Winds gusting as high as 65 mph and near zero visibility in snow and blowing snow. * WHERE...Stutsman, La Moure and Dickey counties. * WHEN...From 3 AM to 6 PM CST Wednesday. * IMPACTS...Plan on slippery roads. Widespread blowing snow will significantly reduce visibility, with very difficult and maybe even dangerous travel. Strong winds could break tree limbs. The cold wind chills as low as 25 below zero will cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... The latest road conditions for North Dakota can be found on the North Dakota Department of transportation web page, or by calling 5 1 1. && $$
738 WWUS43 KBIS 230413 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 1013 PM CST Tue Dec 22 2020 NDZ025-037-048-051-231215- /O.CON.KBIS.BZ.W.0002.201223T0900Z-201224T0000Z/ Foster-Stutsman-La Moure-Dickey- Including the cities of Carrington, Jamestown, Lamoure, Edgeley, Kulm, Oakes, and Ellendale 1013 PM CST Tue Dec 22 2020 ...BLIZZARD WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM CST WEDNESDAY... * WHAT...Blizzard conditions expected. Total snow accumulations of one to three inches. Winds gusting as high as 65 mph and near zero visibility in snow and blowing snow. * WHERE...Stutsman, La Moure and Dickey counties. * WHEN...From 3 AM to 6 PM CST Wednesday. * IMPACTS...Plan on slippery roads. Widespread blowing snow will significantly reduce visibility, with very difficult and maybe even dangerous travel. Strong winds could break tree limbs. The cold wind chills as low as 25 below zero will cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... The latest road conditions for North Dakota can be found on the North Dakota Department of transportation web page, or by calling 5 1 1. && $$
330 WWUS43 KBIS 231002 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 402 AM CST Wed Dec 23 2020 NDZ025-037-048-051-231815- /O.CON.KBIS.BZ.W.0002.000000T0000Z-201224T0000Z/ Foster-Stutsman-La Moure-Dickey- Including the cities of Carrington, Jamestown, Lamoure, Edgeley, Kulm, Oakes, and Ellendale 402 AM CST Wed Dec 23 2020 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Blizzard conditions expected. Total snow accumulations of one to three inches. Winds gusting as high as 65 mph and near zero visibility in snow and blowing snow. * WHERE...Stutsman, Dickey, LaMoure, and Foster Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Plan on slippery roads. Widespread blowing snow will significantly reduce visibility, with very difficult and maybe even dangerous travel. Strong winds could break tree limbs. * ADDITIONAL DETAILS...Cold wind chills as low as 25 below zero will cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... The latest road conditions for North Dakota can be found on the North Dakota Department of transportation web page, or by calling 5 1 1. && $$ Hollan
150 WWUS43 KBIS 231226 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 626 AM CST Wed Dec 23 2020 NDZ025-037-048-051-232030- /O.CON.KBIS.BZ.W.0002.000000T0000Z-201224T0000Z/ Foster-Stutsman-La Moure-Dickey- Including the cities of Carrington, Jamestown, Lamoure, Edgeley, Kulm, Oakes, and Ellendale 626 AM CST Wed Dec 23 2020 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Blizzard conditions expected. Total snow accumulations of one to three inches. Winds gusting as high as 65 mph and near zero visibility in snow and blowing snow. * WHERE...Stutsman, Dickey, LaMoure, and Foster Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Plan on slippery roads. Widespread blowing snow will significantly reduce visibility, with very difficult and maybe even dangerous travel. Strong winds could break tree limbs. * ADDITIONAL DETAILS...Cold wind chills as low as 25 below zero will cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... The latest road conditions for North Dakota can be found on the North Dakota Department of transportation web page, or by calling 5 1 1. && $$ NDZ001>004-009>012-231800- /O.NEW.KBIS.WC.Y.0016.201223T1226Z-201223T1800Z/ Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McHenry- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, Williston, New Town, Stanley, Parshall, Minot, Velva, Towner, and Drake 626 AM CST Wed Dec 23 2020 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY... * WHAT...Very cold wind chills. Wind chills as low as 35 below zero. * WHERE...Portions of north central and northwest North Dakota, including Crosby, Williston, Stanley, Minot, and Bottineau. * WHEN...Until noon CST today. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ Hollan
402 WWUS43 KBIS 231456 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 856 AM CST Wed Dec 23 2020 NDZ025-037-048-051-232300- /O.CON.KBIS.BZ.W.0002.000000T0000Z-201224T0000Z/ Foster-Stutsman-La Moure-Dickey- Including the cities of Carrington, Jamestown, Lamoure, Edgeley, Kulm, Oakes, and Ellendale 856 AM CST Wed Dec 23 2020 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Blizzard conditions expected. Total snow accumulations of one to three inches. Winds gusting as high as 65 mph and near zero visibility in snow and blowing snow. * WHERE...Stutsman, Dickey, LaMoure, and Foster Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Plan on slippery roads. Widespread blowing snow will significantly reduce visibility, with very difficult and maybe even dangerous travel. Strong winds could break tree limbs. * ADDITIONAL DETAILS...Cold wind chills as low as 25 below zero will cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... The latest road conditions for North Dakota can be found on the North Dakota Department of transportation web page, or by calling 5 1 1. && $$ NDZ001>004-009>012-231800- /O.CON.KBIS.WC.Y.0016.000000T0000Z-201223T1800Z/ Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McHenry- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, Williston, New Town, Stanley, Parshall, Minot, Velva, Towner, and Drake 856 AM CST Wed Dec 23 2020 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Very cold wind chills. Wind chills as low as 35 below zero. * WHERE...Portions of north central and northwest North Dakota, including Crosby, Williston, Stanley, Minot, and Bottineau. * WHEN...Until noon CST today. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. * ADDITIONAL DETAILS...With decreasing winds this afternoon the advisory is expected to be allowed to expire at noon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wear appropriate clothing, a hat, and gloves. && $$ JPM/RK
521 WWUS43 KBIS 231808 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 1208 PM CST Wed Dec 23 2020 NDZ025-037-231915- /O.CAN.KBIS.BZ.W.0002.000000T0000Z-201224T0000Z/ Foster-Stutsman- Including the cities of Carrington and Jamestown 1208 PM CST Wed Dec 23 2020 ...BLIZZARD WARNING IS CANCELLED... It will still be windy this afternoon with some blowing and drifting of snow but not blizzard conditions. Still be careful, especially in open country. The blizzard warning is cancelled. $$ NDZ001>004-009>012-231915- /O.EXP.KBIS.WC.Y.0016.000000T0000Z-201223T1800Z/ Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McHenry- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, Williston, New Town, Stanley, Parshall, Minot, Velva, Towner, and Drake 1208 PM CST Wed Dec 23 2020 ...WIND CHILL ADVISORY HAS EXPIRED... The wind chill advisory expired at noon. It will still be cold this afternoon but not quite as cold as earlier today. $$ NDZ048-051-240000- /O.CON.KBIS.BZ.W.0002.000000T0000Z-201224T0000Z/ La Moure-Dickey- Including the cities of Lamoure, Edgeley, Kulm, Oakes, and Ellendale 1208 PM CST Wed Dec 23 2020 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Blizzard conditions expected. Nothing more than snow flurries the rest of the day. Winds gusting as high as 55 mph and very low visibility in open country with blowing snow. * WHERE...Dickey and LaMoure counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Very challenging travel in open country due to poor visibility. * ADDITIONAL DETAILS...Cold wind chills as low as 25 below zero will cause frostbite on exposed skin in as little as 30 minutes. && $$ JP Martin
845 WWUS43 KBIS 232056 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 256 PM CST Wed Dec 23 2020 NDZ048-051-240500- /O.CAN.KBIS.BZ.W.0002.000000T0000Z-201224T0000Z/ /O.NEW.KBIS.WC.Y.0017.201223T2100Z-201224T1800Z/ La Moure-Dickey- Including the cities of Lamoure, Edgeley, Kulm, Oakes, and Ellendale 256 PM CST Wed Dec 23 2020 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST THURSDAY... ...BLIZZARD WARNING IS CANCELLED... * WHAT...Very cold wind chills expected. Wind chills as low as 30 below zero. Visibility has improved and so the blizzard warning has been cancelled. * WHERE...La Moure and Dickey counties. * WHEN...Until noon CST Thursday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wear appropriate clothing, a hat, and gloves. && $$ NDZ004-005-012-013-023-025-037-240500- /O.NEW.KBIS.WC.Y.0017.201223T2100Z-201224T1800Z/ Bottineau-Rolette-McHenry-Pierce-Wells-Foster-Stutsman- Including the cities of Bottineau, Rolla, Dunseith, Rolette, Shell Valley, St. John, Velva, Towner, Drake, Rugby, Harvey, Fessenden, Carrington, and Jamestown 256 PM CST Wed Dec 23 2020 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST THURSDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 30 below zero. * WHERE...These counties, Bottineau, Rolette, McHenry, Pierce, Wells, Foster, Stutsman, Lamoure and Dickey. * WHEN...Until noon CST Thursday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wear appropriate clothing, a hat, and gloves. && $$ JP Martin
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this blizzard warning went out at Dec 22, 3:34 PM CST, 35 minutes earlier.
Area forecast discussion, Dec 22, 3:34 PM CST, 35 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 334 PM CST Tue Dec 22 2020 .SHORT TERM...(This evening through Wednesday) Issued at 330 PM CST Tue Dec 22 2020 A significant mid level trough, spilling onto the Montana Plains as of this writing, will cut off over Nebraska and Iowa Wednesday. The associated surface low, over northwest South Dakota now, will move along the North and South Dakota border tonight. Building in behind that 990MB low is a 1033MB high pressure center. 13 MB pressure rises over three hours and strong cold air advection behind the surface low will drive high winds. The science of this forecast is in line with the science of the forecast from last night, so that is a confidence builder. With that there is still some uncertainty as to snow amounts. They are pretty sure west and central North Dakota, an inch or less. But especially from the Turtle Mountains through the James River Valley a decent amount of guidance is showing 2 inches, and on the east side of that area maybe 3 inches. High winds across the forecast area will be as high as 65 mph. With that, where only an inch of snow falls the visibility will be reduced in the snow, but once the snow stops falling, it will be hard to dig that inch out of the grasses and blow it too much. So for those areas high wind is the main threat, with reduced visibility in the snow and blowing snow. For areas that get more than 2 inches of snow, and again, that high end forecast is around 3, that top inch or two will be able to blow significantly, with a reasonable chance it will be a whiteout with visibility under a quarter mile. That spells impacts from the wind and the very low visibility. With discussion and support from neighboring offices we have opted to upgrade the James Valley, Foster County, Stutsman, Lamoure and Dickey, to a blizzard warning. In the end the this forecast may come down more to public perception and not overly complicating things that in the end no one will understand and so not understand. So, more the philosophy of forecasting. .LONG TERM...(Wednesday night through Tuesday) Issued at 330 PM CST Tue Dec 22 2020 The gradient and cold air advection weaken as the day wears on Wednesday, from west to east, with decreasing wind. Winds are forecast to decrease Williston to Dickinson not long after daybreak, and from Minot through Bismarck by noon. For simplicity, and to prevent having to extend the blizzard warning in time Wednesday, will keep it going until evening. This with the understanding that it may need to be cancelled earlier in the afternoon. A strong H5 ridge builds in for Christmas Eve and Christmas Day with moderating temperatures and some sunshine. The chances for snow for the next several days after that will be very low. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 330 PM CST Tue Dec 22 2020 Surface low pressure will move east along the North and South Dakota border tonight. Behind it strong northwest winds will increase with gusts as high as 55 knots with MVFR ceilings. Areas of light snow will cause areas of IFR visibilities in blowing snow. The worst weather will be from the Turtle mountains through the James River Valley. A blizzard warning has been posted for KJMS and surrounding areas. && .BIS WATCHES/WARNINGS/ADVISORIES... High Wind Warning from 9 PM CST /8 PM MST/ this evening to 9 AM CST /8 AM MST/ Wednesday for NDZ002>004-010>012-019>022-034>036- 042-045>047-050. High Wind Warning until 9 AM CST /8 AM MST/ Wednesday for NDZ001- 009-017-018-031>033-040-041-043-044. High Wind Warning from 9 PM this evening to 6 PM CST Wednesday for NDZ005-013-023. Blizzard Warning from 3 AM to 6 PM CST Wednesday for NDZ025-037- 048-051. && SHORT TERM...JPM LONG TERM...JPM AVIATION...JPM
Hazardous weather outlook, Dec 22, 4:04 PM CST, 5 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 404 PM CST Tue Dec 22 2020 NDZ001>004-009>012-017>022-031>036-040>047-050-232215- Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McHenry- McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Golden Valley- Billings-Stark-Morton-Burleigh-Kidder-Slope-Hettinger-Grant- Bowman-Adams-Sioux-Emmons-Logan-McIntosh- 404 PM CST Tue Dec 22 2020 /304 PM MST Tue Dec 22 2020/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...This Afternoon and Tonight A High Wind Warning is in effect this evening through mid morning Wednesday. See www.weather.gov/bis for additional information. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A High Wind Warning is in effect tonight through mid morning Wednesday. .SPOTTER INFORMATION STATEMENT... Please report any snow or wind measurements to the National Weather Service in Bismarck at 701-223-4582. NDZ025-037-048-051-232215- Foster-Stutsman-La Moure-Dickey- 404 PM CST Tue Dec 22 2020 This Hazardous Weather Outlook is for portions of southeast North Dakota. .DAY ONE...This Afternoon and Tonight A Blizzard Warning is in effect tonight through Wednesday afternoon. See www.weather.gov/bis for additional information. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A Blizzard Warning is in effect through Wednesday afternoon. Wind chills as low as 30 below zero are possible Wednesday morning through Thursday morning. .SPOTTER INFORMATION STATEMENT... Please report any snow or wind measurements to the National Weather Service in Bismarck at 701-223-4582. NDZ005-013-023-232215- Rolette-Pierce-Wells- 404 PM CST Tue Dec 22 2020 This Hazardous Weather Outlook is for portions of north central North Dakota and south central North Dakota. .DAY ONE...This Afternoon and Tonight A High Wind Warning is in effect this evening through Wednesday afternoon. See www.weather.gov/bis for additional information. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A High Wind Warning is in effect through Wednesday afternoon. Wind chills as low as 30 below zero are possible Wednesday morning through Thursday morning. .SPOTTER INFORMATION STATEMENT... Please report any snow or wind measurements to the National Weather Service in Bismarck at 701-223-4582.
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 4:20 AM CST | High Wind Warning | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 22 more | 32 hr |
Nearby
Blizzard Warnings in North Dakota, 2020Every blizzard warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.